# SDR DALA2016091506666

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 73,662 hours, 33,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RAFT UNLATCHED IN FLIGHT CABLES BROKE. REPLACED AFT RAFT CABLE ASSY PER AMM B757-25-22.
